# SDR AALA20090704SFO03

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 48,624 hours, 16,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED RT NR 3 DOOR EXTERIOR EXIT LIGHT BULB.  LIGHT OPS CKS GOOD.
